Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Too much antibiotics bodies reaction

Premium Questions

Dr.  Sumanth Amperayani MD

hi doc my daughter is 4 and half months old.since 2 days her head seems very warm.i checked her body temperature and that was normal.what can be the reason ... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr. Robert Galamaga MD

63 and have been on 6 weeks of steroids this summer and a couple of antibiotics. The past month due ... of this be caused by so much medication? I just noticed that a couple of them have a tiny knot in the... View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Krishna Kumar MD

My body is producing to much protein and is attacking my muscles and making me weak. What is this? ... View answer

Answered by : Dr. Krishna Kumar ( Spine Surgeon)
Dr.  Chobufo Ditah MD

Hi My son had an allergic reaction to an antibiotic and had to stay in the hospital in Spain for 5 ... a flare up 4 days after he left the hospital from too much walking. He is on a steroid... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Luchuo Engelbert Bain MD

spicy food. I think my body is getting too much heat inside that s why I am getting it. But I dont know ... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)

Public Forum Discussions

Dr.  Aravinda Jawali MD

My child was diagnosed with pnemonia laat Tuesday and she has taken. Antibiotic for 5 days and her cough hasn t gotten any better, my husband gave her a sonic slushy yesterday and it has worsened her ... View answer

Answered by : Dr. Aravinda Jawali ( Psychiatrist)
Dr. Rhea Chanda MD

has more testoserone in her body than she should. Please advise on what could cause this and ways ... View answer

Answered by : Dr. Rhea Chanda ( OBGYN)
Dr.  Pragnesh Vachharajani MD

I happen to do a blood check and the physican told me that my potassium level in the body in little high... therefore I had to redo the test today to make sure... if I have high potassium, what does ... View answer

Answered by : Dr. Pragnesh Vachharajani ( General & Family Physician)
Dr. Namitha MD

I m a girl, and I have too much body hair . Enough said... on legs and arms it s not a problem because I wax it off (with minimal pain), but for pubic region, waxing hurts so much I can hardly... View answer

Answered by : Dr. Namitha ( General & Family Physician)
Dr. Prahlad S Patki MD

DEAR SIR, I AM MAN. I CALL FROM CHITTAGONG BANGLADESH I HAVE LOT OF SWAET FULL BODY ARE SWAETING MY AGE IS 37 YEARS BEFORE I DONOT TAKE MEDICINE FOR SWAETING? HOW CAN REMOVE THAT SWAETING? BISHWAJIT ... View answer

Answered by : Dr. Prahlad S Patki ( General & Family Physician)

Mobile Questions and Answers

Dr. Qasim Zia MD

hello, welcome to HCM There are many causes to get fatty. The most important and the one on the top is genetical cause. if you have got a running family history of obesity, you are prone to get fat. Secondly, lack...

Dr.  Krunal Modi MD

Hello, Welcome to HCM. Apply aloevera gel or raw aloevera on face. Wash face with cold water. Use herbal face wash. Avoid too much direct sun light. Take plenty of fluids. Drink orange or lemon juice more....